# SDR ASAA2016071517381

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 34,037 hours, 10,206 cycles
- System (JASC): 2310 · HF Communications System
- Part: Audio Panel
- Condition: Failed
- Location: Hf 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH HF1 SELECTED ON AUDIO PANEL "FAIL" ILLUMINATED.  ACFT GROUNDED. COMPLIED WITH HF OPS CHECK IAW AMM 23-11-00-710-801. CHECKED GOOD, GROUND VERIFICATION CHECKED GOOD, NO FURTHER FAULTS.
